| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Note: this report was previously submitted erroneously on november 29, 2023 under manufacturing report number 0001822565-2023-03342.D10 medical devices: femur cemented cruciate retaining (cr) standard left size 10 catalog#: 42502606801 lot#: 65602803.Tibia fixed cemented left size f stem extension catalog#: 42542007501 lot#: 65906024.All-poly patella cemented 29 mm diameter catalog#: 42540200029 lot#: 66094781.Tibial augment cemented half block left medial size ef 10 mm thickness catalog#: 42555805310 lot#: 65263062.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee revision approximately two months post-implantation due to infection.The tibial insert was removed and replaced.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.
Event or Problem Description
No further event information available at the time of this report.